# SDR SWAA2023020183331

- Difficulty date: December 19, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: NOTENTERED
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE LOWER SILL LOCATED BILGE AREA BETWEEN BS440 TO BS492.4 AT FWD CARGO COMPARTMENT 2022-695552<[01] REPLACED LOWER SILL LOCATED BILGE AREA BETWEEN BS440 TO BS492.4 AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 DWG-143A8330 SH40-43;[02] REPLACED LOWER SILL LOCATED BILGE AREA BETWEEN BS440 TO BS492.4 AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 DWG-143A8330 SH40-43
